MAUDE Adverse Event Report: AIRLIFE OY VITAL SIGNS; VITAL SIGNS¿ LEG ATTACHMENT PAD

AIRLIFE OY VITAL SIGNS; VITAL SIGNS¿ LEG ATTACHMENT PAD
Model Number 2464AAO-20
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 11 sept 2024 has been included in this health authority report.Should additional.Information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all.Of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not.Be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
Cannot consistently attach the cable portion to the set to the attachment pad.It does not always snap into place.The adhesive also does not stick well.
 
Additional Manufacturer Narrative
All information reasonably known as of 11 sept 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint 10352.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint of "cannot consistently attach the cable portion to the set to the attachment pad.It does not always snap into place.The adhesive also does not stick well." regarding part 2464aao-20 was not confirmed.The root cause was not determined but could possibly be a result of a combination of design and actions taken by the user.Design has been improved since the manufacturing of the related production lot, by improving snap tolerances, and changing the foam material for better adhesion.Customer has been notified of the importance of skin preparation and changing the cable at least every 1-2 years.A risk assessment was performed and the ultimate risk was determined to be low which does not require the initiation of a capa.There have been 25 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS¿ LEG ATTACHMENT PAD
Manufacturer (Section D)
AIRLIFE OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
AIRLIFE OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI   FIN-00510
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20195915
Report Number3010838917-2024-00206
Device Sequence Number17862376
Product Code DRX
UDI-Device Identifier10190752188181
UDI-Public(01)10190752188181(10)342051
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2464AAO-20
Device Catalogue Number2464AAO-20
Device Lot Number342051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
0700180000-2024-8016
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown